# SDR USAA040642

- Difficulty date: August 26, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151
- Condition: Worn
- Location: Rudder
- Part time: 52,643 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND COMPOSITE RUDDER SKIN WITH WEAR AND KNIFE EDGING, RUDDER RIGHT LOWER EDGE.  REMOVE DAMAGE, INSTALLED REPAIR PLYS, SEAL AND REFINISH PER SRM 51-70-17 AND EA 79025. (M)
